Christian MICHAUX
Nombre de publications : 12
    2013
    Vulgarisation/Presse écrite
    • Michaux Christian, BAUS Monique, "Le "Matheux"" , La Libre (2013)
    Top
    2011
    Livre/Direction d'ouvrage
    • Esparza Javier, Michaux Christian, Steinhorn Charles, "Finite and Algorithmic Model Theory" , Cambridge University Press, Michaux Christian, Esparza Javier, Steinhorn Charles (2011)
    Top
    2009
    Article/Dans un journal avec peer-review
    • Brihaye Thomas, Michaux Christian, Rivière Cédric, "Cell decomposition and dimension function in the theory of closed ordered differential fields" in Annals of Pure & Applied Logic, 159, Issues 1-2, 111-128 (2009)
    Vulgarisation/Presse écrite
    • Brihaye Thomas, Michaux Christian, "Economie, environnement et mathématiques" (2009)
    Top
    2006
    Article/Dans un journal avec peer-review
    • Brihaye Thomas, Michaux Christian, "Corrigendum to "On the expressiveness and decidability of o-minimal hybrid systems" [J. Complexity 21 (2005) 447-478]" in Journal of Complexity, 22 , Issue 3, 431-434 (2006)
    Top
    2005
    Article/Dans un journal avec peer-review
    • Michaux Christian, Rivière Cédric, "Quelques remarques concernant la théorie des corps ordonnés différentiellement clos" in Bulletin de la Société Mathématique de Belgique, 12, 3, 341-348 (2005)
    • Brihaye Thomas, Michaux Christian, "On the expressiveness and decidability of o-minimal hybrid systems" in Journal of Complexity, 21, Issue 4, 447-478 (2005)
    Top
    2004
    Article/Dans un journal avec peer-review
    • Brihaye Thomas, Michaux Christian, Rivière Cédric, Troestler Christophe, "On O-Minimal Hybrid Systems" in Lecture Notes in Computer Science, 2993, 133-138 (2004)
    Vulgarisation/Autres media
    • Michaux Christian, Troestler Christophe, Bridoux Stéphanie, "Préparer la transition secondaire-université dans les cours de mathématiques" , Organisation d'une formation IFC, UMONS, Mons (2004)
    Top
    2000
    Article/Dans un journal avec peer-review
    • Troestler Christophe, Michaux Christian, "Isomorphism theorem for BSS recursively enumerable sets on real closed fields" in Theoretical Computer Science, 231, 253-273 (2000)
    Top
    1998
    Colloque/Article dans les actes avec comité de lecture
    • Michaux Christian, Troestler Christophe, "Isomorphism Theorem for BSS Recursiveley Enumerable Sets over Real Closed Fields" in International Colloquium Universal Machines and Computations, I, 116-139, Metz, France, 1998 (1998)
    Travail sans promoteur/Rapport de recherche
    • Michaux Christian, Troestler Christophe, "Isomorphism theorem for BSS recursively enumerable sets on real closed fields" , 1998-03-30, Travail sans promoteur/Rapport de recherche (1998)
    Top